Alert archive / Alabama / Freeze Warnings in 2013
Freeze Warning 4, NWS Mobile, AL
NWS Mobile, AL issued this freeze warning at Mar 27, 2013, 3:31 PM CDT for 10 counties in Alabama; 5 counties in Mississippi. It took effect at Mar 28, 2013, 1:00 AM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 27, 2013, 3:31 PM CDT (20:31 UTC)
- In effect from
- Mar 28, 2013, 1:00 AM CDT
- Expired
- Mar 28, 2013, 7:32 AM CDT
- In force
- 7 hr
- Issued by
- NWS Mobile, AL
Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 96 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.5 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1222 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- -68 m²/s²
- 0-3 km storm-relative helicity
- -25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
628 WWUS74 KMOB 272031 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 331 PM CDT WED MAR 27 2013 ...FREEZE WARNING IN EFFECT FOR SOME AREAS OF SOUTHEAST MISSISSIPPI... SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE... .A COLD HIGH PRESSURE SYSTEM WILL CONTINUE TO DOMINATE THE REGION THROUGH TONIGHT. WIND WILL BE CALM ALLOWING TEMPERATURES TO REACH OR DROP BELOW FREEZING AT MOST LOCATIONS EARLY THURSDAY MORNING BECOMING COLDEST AROUND SUNRISE OR A LITTLE AFTER. ALZ051>062-FLZ001-003-005-MSZ067-075-076-078-079-280430- /O.NEW.KMOB.FZ.W.0004.130328T0600Z-130328T1300Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA- INLAND SANTA ROSA-INLAND OKALOOSA-WAYNE-PERRY-GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...BAY MINETTE...CENTURY...FLOMATON...MOLINO... JAY...CRESTVIEW...WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA... LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE 331 PM CDT WED MAR 27 2013 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT THURSDAY. * TEMPERATURE...DROPPING TO 32 DEGREES SOON AFTER MIDNIGHT OVER AREAS WELL INLAND FROM THE COAST...AND BOTTOMING OUT AROUND 32 DEGREES AROUND SUNRISE OVER AREAS CLOSER TO THE COAST. * IMPACTS...TEMPERATURES DROPPING BELOW FREEZING WILL AFFECT TENDER PLANTS AND NEW GROWTH AS WELL AS PETS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS...NEW GROWTH...AND OTHER SENSITIVE VEGETATION. && $$
2 follow-up statements
638 WWUS74 KMOB 280407 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1107 PM CDT WED MAR 27 2013 ...FREEZE WARNING IN EFFECT FOR SOME AREAS OF SOUTHEAST MISSISSIPPI... SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE... .A COLD HIGH WILL CONTINUE TO DOMINATE THE REGIONAL WEATHER THROUGH TONIGHT. WIND WILL BE CALM ALLOWING TEMPERATURES TO REACH OR DROP BELOW FREEZING AT MOST LOCATIONS EARLY THURSDAY MORNING BECOMING COLDEST AROUND SUNRISE OR A LITTLE AFTER. ALZ051>062-FLZ001-003-005-MSZ067-075-076-078-079-281300- /O.CON.KMOB.FZ.W.0004.130328T0600Z-130328T1300Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA- INLAND SANTA ROSA-INLAND OKALOOSA-WAYNE-PERRY-GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...BAY MINETTE...CENTURY...FLOMATON...MOLINO... JAY...CRESTVIEW...WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA... LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE 1107 PM CDT WED MAR 27 2013 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THURSDAY... * TEMPERATURE...DROPPING TO 32 DEGREES SHORTLY AFTER MIDNIGHT OVER MANY AREAS NORTH OF OF A LINE FROM WIGGINS MISSISSIPPI TO CITRONELLE ALABAMA TO CRESTVIEW FLORIDA...BOTTOMING OUT IN THE MID 20S AROUND SUNRISE ESPECIALLY IN WAYNE AND CHOCTAW COUNTIES IN THE NORTHWEST. * IMPACTS...TEMPERATURES DROPPING BELOW FREEZING WILL AFFECT TENDER PLANTS AND NEW GROWTH AS WELL AS PETS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS...NEW GROWTH... AND OTHER SENSITIVE VEGETATION. PETS SHOULD BE BROUGHT INDOORS. && $$
564 WWUS74 KMOB 281232 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 732 AM CDT THU MAR 28 2013 ...FREEZE WARNING HAS BEEN CANCELLED FOR SOUTHEAST MISSISSIPPI...INTERIOR SOUTHWEST ALABAMA AND INTERIOR NORTHWEST FLORIDA PANHANDLE... .OVERNIGHT TEMPERATURES DROPPED TO NEAR OR SLIGHTLY ABOVE FREEZING ACROSS INTERIOR AREAS AND TEMPERATURES ARE IN THE PROCESS OF WARMING...THUS THE FREEZE WARNING HAS BEEN CANCELLED. ALZ051>062-FLZ001-003-005-MSZ067-075-076-078-079-281345- /O.CAN.KMOB.FZ.W.0004.000000T0000Z-130328T1300Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA- INLAND SANTA ROSA-INLAND OKALOOSA-WAYNE-PERRY-GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...BAY MINETTE...CENTURY...FLOMATON...MOLINO... JAY...CRESTVIEW...WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA... LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE 732 AM CDT THU MAR 28 2013 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE FREEZE WARNING. OVERNIGHT TEMPERATURES DROPPED TO NEAR OR SLIGHTLY ABOVE FREEZING ACROSS INTERIOR AREAS AND TEMPERATURES ARE IN THE PROCESS OF WARMING...THUS THE FREEZE WARNING HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this freeze warning went out at Mar 27, 3:09 PM CDT, 22 minutes earlier.
Area forecast discussion, Mar 27, 3:09 PM CDT, 22 minutes before
AREA FORECAST DISCUSSION...CORRECTED WWA SECTION
NATIONAL WEATHER SERVICE MOBILE AL
309 PM CDT WED MAR 27 2013
.SHORT TERM (TONIGHT AND THURSDAY)...A SURFACE RIDGE OVER THE
FA AND POINTS NORTH WILL GET A BIT OF AN EASTWARD SHOVE TONIGHT AS A
PIECE OF UPPER ENERGY MOVES INTO AN UPPER TROUGH OVER THE EAST
COAST...PASSING JUST NORTH OF THE FA. STILL HAVE A VERY DRY AIRMASS
OVER THE FA...SO AM EXPECTING ANOTHER UNSEASONABLY COLD NIGHT. THE
BIGGEST BEAR FOR TONIGHT IS WHICH COLD SOLUTION TO BASE THE
FORECAST. WITH LAST NIGHT'S FORECAST COLDER THAN EITHER THE REGULAR
GUIDANCE...PHYSICAL OR STATISTICAL... AND SEE LITTLE CHANGE FOR
TONIGHT...HAVE STARTED WITH THE COLDEST GUIDANCE (GFS/MAV) AND
BUMPED IT DOWN A SCOOCH.
WITH ANOTHER SHORTWAVE PASSING NORTH OF THE FA THURSDAY...THE
SURFACE RIDGE GETS PUSHED EAST A BIT MORE. GUIDANCE HAS STARTED TO
DIVERGE...WITH THE GFS ADVERTISING A WARMER SOLUTION THAN THE OTHER
GUIDANCE...HAVE LEANED TOWARDS THE MAJORITY FOR HIGH TEMPS ON
THURSDAY. TEMPS STILL WELL BELOW SEASONAL EXPECTED...BUT WARMER THAN
TODAY. /16
&&
.LONG TERM (THURSDAY NIGHT THROUGH WEDNESDAY)...SURFACE HIGH PRESSURE
WILL CONTINUE ITS SLOW TREK EAST OF THE AREA THROUGH THE END OF THE
WEEK AND IS FORECAST TO BE OFF THE COAST OF THE EASTERN SEABOARD BY
SATURDAY. THIS WILL ALLOW FOR A CONTINUED GRADUAL MODERATION OF
TEMPERATURES...WITH NEAR NORMAL TEMPS EXPECTED BY FRIDAY AND RISING
SLIGHTLY ABOVE NORMAL BY SATURDAY. THE DEVELOPMENT OF A LIGHT
SOUTHERLY FLOW BY FRIDAY MAY RESULT IN SOME PATCHY FOG BY SATURDAY
MORNING.
THE WEATHER STAYS DRY THROUGH THE END OF THE WEEK...BUT A
SMALL CHANCE OF RAIN RETURNS TO THE FORECAST FOR SATURDAY AS LOW
LEVEL ISENTROPIC LIFT DEVELOPS IN RESPONSE TO INCREASING 925-850 MB
WINDS. LITTLE TO NO INSTABILITY IS FORECAST FOR SATURDAY...SO WILL
LEAVE OUT ANY MENTION OF THUNDER. THE UPPER FLOW BECOMES SEMI ZONAL
BY SUNDAY AS A CLOSED UPPER LOW ROTATES OUT OF CANADA INTO THE GREAT
LAKES. A COLD FRONT WILL STALL ACROSS THE TN VALLEY DURING THIS TIME
FRAME WITH MOISTURE LEVELS CONTINUING TO INCREASE ACROSS OUR AREA
UNDER LOW LEVEL SOUTH TO SOUTHWESTERLY FLOW. GUIDANCE IN FAIRLY GOOD
AGREEMENT ON MLCAPES RISING TO 1000-1500 J/KG...WHICH WILL SUPPORT
SCATTERED SHOWERS AND THUNDERSTORMS UNDER THE BROAD WARM AIR
ADVECTION REGIME. THE LACK OF A WELL PRONOUNCED UPPER LEVEL FORCING
MECHANISM PRECLUDES RAISING RAIN CHANCES ANY HIGHER THAN 50 PERCENT
AT THIS TIME. HOWEVER...SUBTLE SHORTWAVES IN THE BROAD WNW UPPER FLOW
MAY ALLOW FOR AN EVEN BETTER CHANCE...BUT THIS WILL NOT BE RESOLVED
UNTIL THIS WEEKEND. STEEPENING MID LEVEL LAPSE RATES NEAR 7 C/KM
COMBINED WITH WET BULB ZEROES BELOW 10000 FT MAY RESULT IN A FEW
CASES OF HAIL IN STRONGER PULSE STORMS. MARGINAL DEEP LAYER SHEAR
WILL LIMIT THE OVERALL SEVERE POTENTIAL.
THE AFOREMENTIONED GREAT LAKES UPPER LOW WILL PIVOT EAST EARLY NEXT
WEEK...ALLOWING FOR THE NEXT COLD AIRMASS TO QUICKLY MOVE SOUTH OUT
OF THE NORTHERN PLAINS. THE AIRMASS ASSOCIATED WITH THIS SYSTEM
LOOKS QUITE COOL AND SHALLOW IN NATURE...ALLOWING THE FRONT TO PUSH
FURTHER SOUTH THAN THE UPPER LEVEL PATTERN WOULD OTHERWISE SUPPORT.
GFS/ECMWF NOW CLOSER ON TIMING OF FROPA...NARROWING IT DOWN SOMETIME
DURING THE DAY TUESDAY. WILL CONTINUE ABOVE NORMAL TEMPS WITH SMALL
RAIN CHANCES ON MONDAY WITH RAIN PROBABILITIES INCREASING AGAIN ON
TUESDAY IN ASSOCIATION WITH THE FRONT. COOLER WEATHER LOOKS MORE
LIKELY BY WEDNESDAY WITH THE FRONT PUSHING SOUTH...SO LOWERED TEMPS
A FEW DEGREES. HOWEVER...FURTHER DOWNWARD ADJUSTMENT WILL BE NEEDED
IF GUIDANCE REMAINS CONSISTENT. MAINTAINED A CHANCE OF RAIN WEDNESDAY
DESPITE THE FROPA GIVEN A SOUTHERN STREAM SHORTWAVE MOVING OUT OF THE
SOUTHWEST STATES MAY RESULT IN AN OVERRUNNING PRECIP SCENARIO. 34/JFB
&&
.AVIATION (18Z ISSUANCE)...VFR CONDITIONS EXPECTED THROUGH THE
FORECAST UNDER LIGHT NORTH TO NORTHEASTERLY FLOW. /16
&&
.MARINE...A SURFACE RIDGE STRETCHING NORTH FROM OVER THE FA WILL GET
SLOW EASTWARD PUSHES INTO FRIDAY...WITH A GENERAL NORTHEASTERLY FLOW
BECOMING EASTERLY...THEN SOUTHEASTERLY INTO FRIDAY. A MORE ORGANIZED
ONSHORE FLOW REMAINS IN PLACE THROUGH THE WEEKEND INTO THE COMING
WEEK AS A FROM GETS PUSHED TOWARDS THE FA EARLY IN THE COMING WEEK
BEFORE MOVING OVER AREA COASTAL WATERS TUESDAY. /16
&&
.FIRE WEATHER...A RIDGE OF DRY HIGH PRESSURE SETTLES OVER THE AREA
THIS AFTERNOON AND SLOWLY SHIFTS EAST OF THE AREA THURSDAY. AFTERNOON
RELATIVE HUMIDITIES WILL DROP BELOW CRITICAL LEVELS FOR A LONG DURATION
OVER THE NORTHWEST FLORIDA PANHANDLE THIS AFTERNOON. AFTERNOON RELATIVE
HUMIDITIES WILL DROP BELOW CRITICAL LEVELS OVER THE NORTHWEST FLORIDA
PANHANDLE AGAIN ON THURSDAY BUT THE DURATION LOOKS TOO MARGINAL FOR
SOUTHWEST AND SOUTH CENTRAL ALABAMA. ERC VALUES WILL BE NEAR CRITICAL
LEVELS OVER THE NORTHWEST FLORIDA PANHANDLE BOTH THIS AFTERNOON AND
THURSDAY. FAIR DISPERSIONS THURSDAY AFTERNOON BECOME GOOD BY FRIDAY
AFTERNOON. PATCHY FOG POSSIBLE BY FRIDAY MORNING. 34/JFB
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 33 69 42 72 50 / 00 00 00 05 10
PENSACOLA 38 67 46 71 54 / 00 00 00 05 10
DESTIN 41 64 49 68 55 / 00 00 00 05 10
EVERGREEN 28 69 36 73 47 / 00 00 00 05 10
WAYNESBORO 26 68 39 72 48 / 00 00 00 05 10
CAMDEN 31 69 37 72 46 / 00 00 00 05 10
CRESTVIEW 29 70 35 74 46 / 00 00 00 05 10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FREEZE WARNING FROM 1 AM THURSDAY TO 8 AM THURSDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...MONROE...UPPER BALDWIN...
UPPER MOBILE...WASHINGTON...WILCOX...
FL...FIRE WEATHER WATCH FROM 11 AM THURSDAY TO 7 PM THURSDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
INLAND SANTA ROSA...
FREEZE WARNING FROM 1 AM THURSDAY TO 8 AM THURSDAY FOR THE
FOLLOWING ZONES: INLAND ESCAMBIA...INLAND OKALOOSA...INLAND
SANTA ROSA...
RED FLAG WARNING UNTIL 7 PM WEDNESDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
INLAND ESCAMBIA...INLAND OKALOOSA...INLAND SANTA ROSA...
MS...FREEZE WARNING FROM 1 AM THURSDAY TO 8 AM THURSDAY FOR THE
FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...WAYNE...
GM...NONE.
&&Hazardous weather outlook, Mar 27, 5:18 AM CDT, 10 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 518 AM CDT WED MAR 27 2013 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-281030- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 518 AM CDT WED MAR 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT FREEZING TEMPERATURES WILL IMPACT THE AREA EXCEPT FOR LOCATIONS NEAR THE IMMEDIATE COAST THROUGH THE EARLY MORNING HOURS. THERE IS AN INCREASED RISK OF WILDFIRES THIS AFTERNOON DUE TO LOW RELATIVE HUMIDITY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS AN INCREASED RISK OF WILDFIRES THURSDAY AFTERNOON DUE TO LOW RELATIVE HUMIDITY. SOME STRONG TO LOCALLY SEVERE STORMS ARE POSSIBLE ON SUNDAY WITH THE MAIN IMPACT BEING HAIL. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH TUESDAY. GMZ630>635-650-655-670-675-281030- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 518 AM CDT WED MAR 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT MODERATE TO STRONG WINDS OVER THE MARINE AREA THIS MORNING MAY CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 5:36 AM CDT | Fire Weather Watch | MOB | 23 hr | |
| Mar 27, 5:36 AM CDT | Red Flag Warning | MOB | 13 hr |
Nearby
Freeze Warnings in Alabama, 2013Freeze Warnings in Mississippi, 2013Freeze Warnings in Florida, 2013Every freeze warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.